Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I am on the pill and had my period in the beginning of the month and after 2 weeks it started again. Am I pregnant ?

I am on the pill and had my period in the beginning of the month after 2 weeks it started again but this time it was much heavier and it lasted a week which is a lot longer than my normal flow of 3 4 days What could be wrong I am 21 years old, i am on the pill called melodene. I have been on it since I was 16 and now all of a sudden I got my period and 2weeks after that I got my period again, but this time it was a whole week and the blood was brown?? What is wrong? Am I pregnant?
Asked On : Sat, 5 Feb 2011
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hii mam,
I do not know why you take MELODENE from 16 yrs age.You have to speak clearly.
By the way,if you undergone sexual intercourse with your boyfriend or hubby,then you get a missed period and not a brown coloured bleeding.
Basically a withdrawal bleeding occurs after completing of 21 hormonal tabs within 2 to 3 days or may be after completing of 7 non hormonal tabs.And here I think that withdrawal bleeding coincides with your regular cycle which is last for 1 wk.

So dont worry about the thing.Mens irregularity can occur occassionally with long term use of MELODENE.

Nausea,abdominal pain,weight gain,mood swing,breast pain.

So if you decide to use MELODENE/OTHER COC for long term,then do regular health check up.
Answered: Sat, 5 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor